# SDR HNAA2012022100605

- Difficulty date: February 21, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 53,023 hours, 65,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 7002761
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKER IN FLIGHT WHEN NR2 PROP 'A' PHASE IS SELECTED.  R & R NR 2 PROP BRUSH BLOCK ASSY IAW -8 MM.  GROUND RAN ACFT.  OPS CHECKED GOOD.  EMERGENCY LIGHTS FLICKERED IN CRUISE.  OPS CHECKED EMERGENCY LIGHTS IAW MM 33-51-00. OPS CHECKED GOOD.  R & R EMERGENCY LIGHTS CONTROL BOX AS PRECAUTIONARY MEASURE. OK FOR SERVICE IAW MM 33-51-00.
